# SDR CALA2022113003255

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 69,013 hours, 25,137 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND HORIZONTAL STAB LT LWR SKIN CRACKED AT APPROXIMATELY HSS 147.90 NEAR DRAIN HOLE.  PERFORMED A REPAIR ON THE HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2R-11, REPAIR 11.
